My boyfriend of a year and a half is a recovering addict I just had a miscarriage 2 weeks ago and he is taking it very hard. Recently I found out that he has been lying to me and spending money carelessly on keno and alcohol, but i'm afraid there are more lies and possibly drugs. I feel bad for accusing him, he has admitted to slipping up and using pills a few times, but swears he isn't using now. I'm just so afraid and want to get him help if he is, and I need to know how to trust him again if he isn't... so how do I know if he is since i know he wont just tell me?
20 Aug 2009
This is a hard question, as the only way to find out 100% is him coming clean to you or you catching him in the act. Signs of snorting pills would include: pill residue around the nostril, 'nodding' (or trouble staying awake/focused), pupil dialation, appetite loss, sudden surge of energy. Finding a piece of a straw or something that could be used to grind up a pill is an indication, too. However, there is a possibility that he is being honest with you, in witch case you need to work on restoring the trust back into your relationship.~ Trust is a key factor in making a relationship work. I am adding the Alcohol and drug abuse hot-line number for you, witch is 1-800-729-6686. They specialize in drug abuse and might be able to provide more answers for you. God bless, Manda
5 Sep 2012
I do know your pain me and my boyfriend are going through a simlier problem he was on them and says he stopped. But idk if he is telling the truth because he hid it from me for a year of our relationship.
I love him but I truely don't trust him to even leave my side now :( its sad
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If ephedra use is suspected, what are the signs and symptoms, one should look fofor
1 answer • 20 Jun 2012
seeking the physical and mental symptoms of vital signs outside of normal parameters
1 answer • 11 Dec 2013
does pain in the right arm, and if the right hand is asleep (for several days), symptoms of anything?
3 answers • 26 Dec 2014